# SDR RAAAB295005

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 290
- Part time: 53,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6C CHECK, FOUND STR 24R CORRODED AT BS 290.  REMOVED CORROSION PER SRM 53-10-1, REPAIRED SKIN PER SRM 53-30-1 AND SKIN DAMAGE DUE TO CORROSION REMOVAL PER SRM 53-30-1.  (X)
